Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a multidimensional form of F. Riesz's ``rising sun" lemma

Authors: A. A. Korenovskyy, A. K. Lerner and A. M. Stokolos
Journal: Proc. Amer. Math. Soc. 133 (2005), 1437-1440
MSC (2000): Primary 42B25
Published electronically: November 22, 2004
MathSciNet review: 2111942
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A multidimensional version of the Riesz rising sun lemma is proved by means of a generalized dyadic process.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25

Additional Information

A. A. Korenovskyy
Affiliation: Department of Mathematical Analysis, IMEM, National University of Odessa, Dvoryanskaya, 2, 65026 Odessa, Ukraine

A. K. Lerner
Affiliation: Department of Mathematics, Bar-Ilan University, 52900 Ramat Gan, Israel

A. M. Stokolos
Affiliation: Department of Mathematical Sciences, DePaul University, Chicago, Illinois, 60614

Keywords: ``Rising sun" lemma, dyadic property, differential basis
Received by editor(s): August 13, 2003
Received by editor(s) in revised form: January 15, 2004
Published electronically: November 22, 2004
Additional Notes: The work of the first author was partially supported by the France-Ukraine program of scientific collaboration “DNIPRO"
Communicated by: Andreas Seeger
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.